# SDR CA040302006

- Difficulty date: February 24, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,539 hours
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C271
- Condition: Destroyed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING GROUND RUN FOR MAINTENANCE ACTIVITY STROBING OF TAIL ROTOR ASSEMBLY AN EXPLOSING AND SUBSEQUENT FIRE OCCURRED IN THE FUEL CELL ASSEMBLY AND AFT PASSENGER COMPARTMEN.  AIRCRAFT WAS ON ITS FOURTH START OF THE DAY FOR TAIL ROTOR BALANCING CHECK, FIRE EXTINGUISHED.  AIRCRAFT SUFFERED SERIOUS STRUCTUREAL DAMAGE. MINOR GROUND MAINTENANCE PERSONNEL INJURY.
